zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Modified homotopy perturbation method: Application to quadratic Riccati differential equation of fractional order. (English) Zbl 1152.34311
Summary: In this paper, a modification of He’s homotopy perturbation method is presented. The new modification extends the application of the method to solve nonlinear differential equations of fractional order. In this method, which does not require a small parameter in an equation, a homotopy with an imbedding parameter $p \in [0, 1]$ is constructed. The proposed algorithm is applied to the quadratic Riccati differential equation of fractional order. The results reveal that the method is very effective and convenient for solving nonlinear differential equations of fractional order.

MSC:
34A45Theoretical approximation of solutions of ODE
WorldCat.org
Full Text: DOI
References:
[1] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[2] Podlubny, I.: Geometric and physical interpretation of fractional integration and fractional differentiation, Fract calculus appl anal 5, 367-386 (2002) · Zbl 1042.26003
[3] He JH. Nonlinear oscillation with fractional derivative and its applications. In: International Conference on Vibrating Engineering’98, Dalian, China, 1998. p. 288 -- 91.
[4] He, J. H.: Some applications of nonlinear fractional differential equations and their approximations, Bull sci technol 15, No. 2, 86-90 (1999)
[5] He, J. H.: Approximate analytical solution for seepage flow with fractional derivatives in porous media, Comput methods appl mech eng 167, 57-68 (1998) · Zbl 0942.76077 · doi:10.1016/S0045-7825(98)00108-X
[6] Grigorenko, I.; Grigorenko, E.: Chaotic dynamics of the fractional Lorenz system, Phys rev lett 91, No. 3, 034101-034104 (2003)
[7] Mainardi, F.: Fractional calculus: some basic problems in continuum and statistical mechanics, Fractals and fractional calculus in continuum mechanics, 291-348 (1997) · Zbl 0917.73004
[8] Anderson, B. D.; Moore, J. B.: Optimal control-linear quadratic methods, (1990) · Zbl 0751.49013
[9] Diethelm, K.; Ford, J. M.; Ford, N. J.; Weilbeer, W.: Pitfalls in fast numerical solvers for fractional differential equations, J comput appl math 186, 482-503 (2006) · Zbl 1078.65550 · doi:10.1016/j.cam.2005.03.023
[10] Gorenflo R. Afterthoughts on interpretation of fractional derivatives and integrals. In: Rusev P, Di-movski I, Kiryakova V, editors. Transform methods and special functions, Varna 96. Bulgarian Academy of Sciences, Institute of Mathematics ands Informatics, Sofia; 1998. p. 589 -- 91.
[11] Luchko A, Groneflo R. The initial value problem for some fractional differential equations with the Caputo derivative. Preprint series A08 -- 98, Fachbreich Mathematik und Informatik. Freic Universitat, Berlin; 1998.
[12] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993) · Zbl 0789.26002
[13] Oldham, K. B.; Spanier, J.: The fractional calculus, (1974) · Zbl 0292.26011
[14] Caputo, M.: Linear models of dissipation whose Q is almost frequency independent. Part II, J roy astronom soc 13, 529-539 (1967)
[15] Liao, S. J.: An approximate solution technique not depending on small parameters: a special example, Int J nonlinear mech 30, No. 3, 371-380 (1995) · Zbl 0837.76073 · doi:10.1016/0020-7462(94)00054-E
[16] Liao, S. J.: Boundary element method for general nonlinear differential operators, Eng anal bound elem 20, No. 2, 91-99 (1997)
[17] He, J. H.: Homotopy perturbation technique, Comput meth appl mech eng 178, 257-262 (1999)
[18] He, J. H.: A coupling method of homotopy technique and perturbation technique for nonlinear problems, Int J nonlinear mech 35, No. 1, 37-43 (2000) · Zbl 1068.74618 · doi:10.1016/S0020-7462(98)00085-7
[19] El-Shahed, M.: Application of he’s homotopy perturbation method to Volterra’s integro-differential equation, Int J nonlinear sci numer simulat 6, No. 2, 163-168 (2005)
[20] He, J. H.: The homtopy perturbation method for nonlinear oscillators with discontinuities, Appl math comput 151, 287-292 (2004) · Zbl 1039.65052 · doi:10.1016/S0096-3003(03)00341-2
[21] He, J. H.: Homotopy perturbation method for bifurcation of nonlinear problems, Int J nonlinear sci numer simul 6, No. 2, 207-208 (2005)
[22] He, J. H.: Periodic solutions and bifurcations of delay-differential equations, Phys lett A 374, No. 4 -- 6, 228-230 (2005) · Zbl 1195.34116 · doi:10.1016/j.physleta.2005.08.014
[23] He, J. H.: Application of homotopy perturbation method to nonlinear wave equations, Chaos, solitons & fractals 26, No. 3, 695-700 (2005) · Zbl 1072.35502
[24] He, J. H.: Homotopy perturbation method for solving boundary value problems, Phys lett A 350, No. 1 -- 2, 87-88 (2006) · Zbl 1195.65207 · doi:10.1016/j.physleta.2005.10.005
[25] El-Latif, G. M.: A homtopy technique and a perturbation technique for non-linear problems, Appl math comput 169, 576-588 (2005) · Zbl 1121.65331 · doi:10.1016/j.amc.2004.09.076
[26] He, J. H.: Homtopy perturbation method: a new nonlinear analytic technique, Appl math comput 135, 73-79 (2003) · Zbl 1030.34013 · doi:10.1016/S0096-3003(01)00312-5
[27] He, J. H.: Comparsion of homtopy perturbation method and homotopy analysis method, Appl math comput 156, 527-539 (2004) · Zbl 1062.65074 · doi:10.1016/j.amc.2003.08.008
[28] He, J. H.: Asymptotology by homtopy perturbation method, Appl math comput 156, 591-596 (2004) · Zbl 1061.65040
[29] He, J. H.: Limit cycle bifuraction of nonlinear problems, Chaos solitons & fractals 26, No. 3, 827-833 (2005) · Zbl 1093.34520 · doi:10.1016/j.chaos.2005.03.007
[30] Siddiqui, A.; Mahmood, R.; Ghori, Q.: Thin film flow of a third grade fluid on moving a belt by he’s homotopy perturbation method, Int J nonlinear sci numer simul 7, No. 1, 7-14 (2006) · Zbl 1187.76622
[31] Siddiqui, A.; Ahmed, M.; Ghori, Q.: Couette and Poiseuille flows for non-Newtonian fluids, Int J nonlinear sci numer simul 7, No. 1, 15-26 (2006)
[32] He, J. H.: Some asymptotic methods for strongly nonlinear equations, Int J modern phys B 20, No. 10, 1141-1199 (2006) · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[33] Abbasbandy, S.: Homotopy perturbation method for quadratic Riccati differential equation and comparison with Adomian’s decomposition method, Appl math comput 172, 485-490 (2006) · Zbl 1088.65063 · doi:10.1016/j.amc.2005.02.014
[34] Abbasbandy, S.: Numerical solutions of the integral equations: homotopy perturbation method and Adomian’s decomposition method, Appl math comput 173, 493-500 (2006) · Zbl 1090.65143 · doi:10.1016/j.amc.2005.04.077
[35] Momani S, Shawagfeh N. Decomposition method for solving fractional Riccati differential equations. Appl Math Comput, in press. · Zbl 1107.65121 · doi:10.1016/j.amc.2006.05.008